Jump to content
Important Survey - Please Participate ×

Horrible taper... What are my options?


[fu...]

Recommended Posts

My tapering is almost unbearable and making me wonder about quiting my job even while in home office.

 

I was very against adding any new med or increasing my AD, but every working day I've been getting waves that feels like torture for hours. I feel mentaly exhausted and I can't even think too much in logic problems/programming problems that my head enters 'overheat mode'. If I force things up ignoring this feeling, I end up with high BP and my head feeling horrible for 1 hour or more.

 

I am at 0.75mg of Valium... I reach this by taking one quarter of the pill (5mg is the smaller dosage where I live) and using a dropper bottle and hot milk. But I am starting to suspect that I am not cutting the quarters too well or then that the milk solution is not as uniform as I tought it was... or even that the milk makes the valium loses some of the effect or properties.

 

My current regimen is actually 100mg of Zoloft (I started this before the benzos due to OCD) and 0.75mg of Valium.

 

I am considering the following options:

 

* CBD oil (I already have it but I was afraid to try);

 

* Increasing Zoloft;

 

* Start using Lyrica;

 

* Quit my job and hope that the lack of a obligation to think too much will improve substantially the quality of my life;

 

* Updosing Valium.

 

I read mixed options about using Lyrica. Do you have some success stories about people using it to quit the benzos and stoping Lyrica without a problem?

 

What strategy would you adopt in this case?

Link to comment
Share on other sites

I don’t have any answers but just want to say, I know how you feel. I’ve definitely had bad moments where I didn’t think I could take the sx but then I’ll start to feel okay again. I’m on Xanax so I’m not sure about Valium. I don’t work. I’m not sure I could with all the brain fog I have.

 

Hopefully you will figure out the best way to be able to taper and still function. Hopefully other people who have experience with Valium will comment. I’ve never taken Lyrica either.

 

I hope you get some windows soon. That helps me keep going! Those moments where I start to feel like my old self are like gold! 😊

Link to comment
Share on other sites

Always difficult when hit by a series of waves. Trying to work too is huge burden.  If I understand how you're getting this solution for your dose, you're probably having too much irregularity of the mgs. This will cause incredible waves. Doing a dry cut without a scale is roulette. No one can "eye ball" that kind of amount accurately. Go to the tapering board and get some options.

 

Here's what I do when the dose is <1mg. I have 2mg tablets so I use 20mls of water. The solution is then 0.1mg per 1ml. I let the pill first dissolve over 12 hours in a tiny container with lid and store in the frig. I shake vigorously before drawing up a dose in a needle-less 3ml syringe to swallow. When it's finished, I know I used up 2mg.

 

For you, with the 5mg, you'd use 50mls of water or milk. Again 0.1mg/1ml. For your dose, it would be 7.5mls. This is not 100%, but much more stable and reliable than what you're doing now. Correct the dosing first before adding meds/CBD.

 

I write about a few supplements that have minimal to zero adverse effects. You can query previous posts.

Vitamin C (buffered or liposomal) and non-flush niacin could help a lot with not only the waves, but general

improvement.

 

My first taper was from low dose Lyrica. This and gabapetin both have enormous potential side effects. Some people got relief and were able to taper them without incident. I personally have not known of any.

This is my two cents worth.

 

 

Link to comment
Share on other sites

Hey hohhot, thank you so much for your answer.

 

I was thinking that due to the long half-life of Valium and also that maybe the next dosage would make things right with an extra concentration using another quarter (I use a pill cutter for the division). Even then, is it possible that this proccess would procure this level of waves?

 

I will start using the syringe method you described, seems much more accurate and surely will help me.

Link to comment
Share on other sites

Hey

 

sorry to hear you are having a rough time  :(

 

Have you tried meditation? It has helped me.

 

Thats mad you can't get any 2mg tablet from you doctor, that must be tough in itself.

 

I am on like you diazepam/valium. I am on 2mg, just dropped from 2.5mg. I am going to try the slow taper after the 2mg via weighing scales.

 

I am on Lycra it has definitely helped with my anxiety. I still have bad anxiety but at least I can go out of the house, where before I ended up in a shit state and got agoraphobia  :(

 

I have read also it can be difficult to come off of but I had no choice, to be fair. I am on 225mg morning and night and 75mg midday. I am also on a low does of olanzapine.

 

But as mention meditation definitely helped me mate. I use headspace, give it a try  :)

 

Stay strong you can get through this  ;)

 

Plasticman

Link to comment
Share on other sites

I needed a benzo to be able to taper pregabalin completely (see my sig).

In principle it is less addictive but in practice it can become another nightmare. Everyone is different though, for some people it works.

Link to comment
Share on other sites

×
×
  • Create New...